Shoulder Tendonitis, Levaquin 500 mg, Antioxidant is helping

by eveie
(boerne, tx, usa)

I took levaquin for 8 days started feeling pain from my neck to around my shoulder blades.

I had stabbing pains, in my shoulders and ribs. Felt like pins and needles in my chest.

I have been to 7 doctors in the last 7 months. I went to a chiropractor and he put me on a drink called sozo, and started massaging my muscles this is the frist time in a long time that i feel better.

I still have a little pain. But every time i go i feel a little better every time. This is working for me so i thought you might want to look into this and see if it might work for other people to.

Pain is hard to deal with day in and day out for people, so sometimes we have to try different things to see what works.

When it comes to levaquin try everything, do not give up. Do not let this drug beat you.


Joshua Answers:

Hi Eveie.

Thanks for writing in, and sorry the Levaquin affected you toxicly.

I took a super quick look at the Sozo drink.

It says 3 oz provides 20x the antioxidant protection of 20 servings of fruits and veggies.

I don't know how much that actually is, but:

Levaquin Tendonitis and Levaquin damage is partly/mostly due to HUGE oxidative stress.

High dose antioxidants may just be very very effective at reducing symptoms, it's one part of the Levaquin Tendonitis Solution that my partner Kerri and I have developed to deal with Levaquin Tendonitis.

If it's working, keep at it!

Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.

Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert

Comments for Shoulder Tendonitis, Levaquin 500 mg, Antioxidant is helping

Average Rating starstarstarstarstar

Click here to add your own comments

May 14, 2010
Question for Evie
by: Wendy

Hi Evie,

I just read your post and have been having problems with my arm (elbow and triceps tendons) for over a month since taking Levaquin. I am inspired by your comments to try everything and not let Levaquin beat you. I have already been to several doctors myself.

I was wondering, where do you buy the "Sozo" drink that you mentioned? Do you only get it from your chiropractor? I will ask my chiropractor if he has heard of it. Also, have you (or Joshua) ever heard of Glutathione IV's to reverse Levaquin damage?

Any advice is helpful!


Joshua Comments:

Hi Wendy.

Just this last week Kerri came across some info on glutathione and Levaquin Tendonitis.

For the record, nobody has ever been harmed by glutathione by iv, and it's great for detoxing, etc.

Kerri will have more info on it in the ebook she's in the process of writing.

Here's a link to one of the things she found.

You can get a Glutathion IV if you can find a doctor that will actually do one. An anti-aging specialist is likely your best bet.

Might as well get a Vitamin C IV while you're at it.

On the Sozo topic, it's a product by whatever MLM company that has based their MLM enterprise around it. You can go to their website to find a distributor or find a distributor somewhere (Evie's chiro was a distributor, I imagine).

** I'm not vouching for (or against) them or the product, I'm just saying it's theoretically an antioxidant of unknown to me quantity/quality.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.